# SDR DALA2020092003112

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Torn
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND HARNESS ASSEMBLY ON L1 AND R2 EMERGENCY ESCAPE SLIDES WERE FOUND TORN.  CORRECTION ACTION: REPLACED HARNESS ASSEMBLY.
